MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ARMADA¿; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

ABBOTT VASCULAR INC. ARMADA¿; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number B2070-040
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the procedure was to treat a severely calcified lesion in the right superficial femoral artery.The 7.0x40mm armada 35 balloon dilatation catheter was advanced to the target lesion however the balloon ruptured during the first inflation at 16 atmospheres.The device was removed without issue.The procedure was completed using non-abbott devices.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported balloon rupture appears to be related to operational context.There was no leak noted during preparation, which suggests a product quality issue did not contribute to the reported difficulties.In this case, it is likely that the balloon interacted with the severely calcified anatomy resulting in the reported balloon rupture during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ARMADA¿
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23605733
Report Number2024168-2025-11653
Device Sequence Number9444859
Product Code LIT
UDI-Device Identifier08717648155352
UDI-Public(01)08717648155352(17)280630(10)50108G1
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2070-040
Device Catalogue NumberB2070-040
Device Lot Number50108G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight91 KG